# SDR QMLA2012081212127

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N433AE
- Make and model: Snias AS350B3
- Aircraft serial: 3388
- Aircraft time: 5,222 hours, 11,100 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,816 hours, 7,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AN UNFAMILIAR ODOR WAS PRESENT IN THE COCKPIT.  CREW DESCRIBED IT AS A BURNING RUBBER ODOR. ODOR WAS SHORT LIVED AND DISSIPATED SHORTLY AFTER TURNING OFF AC COMPRESSOR SWITCH.  ODOR DID NOT RESURFACE AFTER SWITCHING AC SYS BACK ON.  DUE TO CLOSE PROXIMITY TO HOME BASE, RETURNED FOR FURTHER INSPECTION.  DEFICIENCY WAS ANNOTATED ON 134A,  CONDUCTED VISUAL INSPECTION OF BELTS AND ELECTRICAL WIRING WITHOUT RESULTS.  GROUND RUN WAS PERFORMED, ALL SYS ACTIVATED WITHOUT RESULTS OR DUPLICATION OF ODOR. ACFT RETURNED TO SERVICE.  CHECKED ALIGNMENT OF AIR CON BELT IAW CURRENT AMM 21-51-10,4-1B, PERFORMED GENERAL VISUAL INSPECTION OF WIRING, AND PERFORMED GROUND-RUN TO CHECK AIR CON SYS IAW CURRENT AMM 21-51-10,5-1. NO DEFECTS WERE NOTED AND THE ACFT WAS RETURNED TO SERVICE.
